Alert archive / Wisconsin / Small Craft Advisories in 2011
Small Craft Advisory 80, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Oct 29, 2011, 3:20 PM CDT. It took effect at Oct 30, 2011, 9:00 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2011, 3:20 PM CDT (20:20 UTC)
- In effect from
- Oct 30, 2011, 9:00 AM CDT
- Expired
- Oct 30, 2011, 10:00 PM CDT
- In force
- 13 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
549 WHUS73 KMKX 292020 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT SAT OCT 29 2011 ...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE... .LOW PRESSURE WILL DRAW CLOSER TO THE STATE LATER TONIGHT INTO SUNDAY. THIS WILL LEAD TO A TIGHTENING PRESSURE GRADIENT WHICH RESULT IN GUSTY SOUTHERLY WINDS FROM MID MORNING SUNDAY INTO SUNDAY EVENING. LMZ643>646-300430- /O.NEW.KMKX.SC.Y.0080.111030T1400Z-111031T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 320 PM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY. * WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST SUNDAY EVENING * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
977 WHUS73 KMKX 300155 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 855 PM CDT SAT OCT 29 2011 ...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE... .LOW PRESSURE WILL DRAW CLOSER TO THE STATE LATER TONIGHT INTO SUNDAY. THIS WILL LEAD TO A TIGHTENING PRESSURE GRADIENT WHICH WILL RESULT IN GUSTY SOUTHERLY WINDS FROM MID MORNING SUNDAY INTO SUNDAY EVENING. LMZ643>646-301000- /O.CON.KMKX.SC.Y.0080.111030T1400Z-111031T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 855 PM CDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM TO 10 PM CDT SUNDAY. * WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST SUNDAY EVENING * WAVES: 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
228 WHUS73 KMKX 300903 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 403 AM CDT SUN OCT 30 2011 ...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE... .SOUTH WINDS WILL INCREASE WITH A TIGHTENING PRESSURE GRADIENT AROUND LOW PRESSURE...THAT WILL MOVE FROM WESTERN MINNESOTA ACROSS WISCONSIN TODAY AND TONIGHT. THE SOUTHERLY WINDS WILL BECOME GUSTY BY MID-MORNING AND BUILD LARGE WAVES. WINDS WILL BACK TO THE SOUTHWEST EARLY THIS EVENING AND EASE...WITH WAVES EXPECTED TO SUBSIDE BELOW SMALL CRAFT CRITERIA WITH THE OFFSHORE FLOW BY LATE EVENING. LMZ643>646-301715- /O.CON.KMKX.SC.Y.0080.111030T1400Z-111031T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 403 AM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 10 PM CDT THIS EVENING. * WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST SUNDAY EVENING. A FEW GUSTS TO 30 KNOTS ARE EXPECTED LATE THIS MORNING INTO THE EARLY AFTERNOON. * WAVES: BUILDING TO 3 TO 6 FEET...AND 4 TO 7 FEET NORTH TOWARD SHEBOYGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
664 WHUS73 KMKX 301613 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1113 AM CDT SUN OCT 30 2011 ...STRENGTHENING SOUTH WINDS WITH APPROACHING LOW PRESSURE... .GUSTY SOUTH WINDS WILL PERSIST WITH A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE...THAT WILL MOVE FROM EASTERN MINNESOTA ACROSS WISCONSIN THIS AFTERNOON AND TONIGHT. WINDS WILL BACK TO THE SOUTHWEST EARLY THIS EVENING AND EASE...WITH WAVES EXPECTED TO SUBSIDE BELOW SMALL CRAFT CRITERIA WITH THE OFFSHORE FLOW BY LATE EVENING. LMZ643>646-310015- /O.CON.KMKX.SC.Y.0080.000000T0000Z-111031T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1113 AM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST THIS EVENING. A FEW GUSTS TO 30 KNOTS ARE EXPECTED INTO THE EARLY AFTERNOON. * WAVES: 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
308 WHUS73 KMKX 302031 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 331 PM CDT SUN OCT 30 2011 ...SOUTH WINDS REMAIN GUSTY AHEAD OF APPROACHING LOW PRESSURE... .GUSTY SOUTH WINDS WILL PERSIST WITH A TIGHT PRESSURE GRADIENT AROUND LOW PRESSURE...THAT WILL MOVE FROM EASTERN MINNESOTA ACROSS WISCONSIN THIS AFTERNOON AND TONIGHT. WINDS WILL BACK TO THE SOUTHWEST EARLY THIS EVENING AND EASE...WITH WAVES EXPECTED TO SUBSIDE BELOW SMALL CRAFT CRITERIA WITH THE OFFSHORE FLOW BY LATE EVENING. LMZ643>646-310300- /O.CON.KMKX.SC.Y.0080.000000T0000Z-111031T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 331 PM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING. * WINDS: SOUTH 15 TO 25 KNOTS SHIFTING SOUTHWEST THIS EVENING. A FEW GUSTS TO 30 KNOTS ARE EXPECTED INTO THE EARLY EVENING. * WAVES: 4 TO 7 FEET...SUBSIDING TO 2 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
164 WHUS73 KMKX 310254 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 954 PM CDT SUN OCT 30 2011 LMZ643>646-310400- /O.EXP.KMKX.SC.Y.0080.000000T0000Z-111031T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 954 PM CDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING. $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 29, 11:15 AM CDT, 4 hours 5 minutes earlier.
Area forecast discussion, Oct 29, 11:15 AM CDT, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1115 AM CDT SAT OCT 29 2011 .UPDATE....AVIATION/18Z TAFS/...MID LEVEL DECK OVER FAR SE WI HAS DISSIPATED. WITH LINGERING CYCLONIC SHEAR ZONE AND COLD AIR ALOFT...SCATTERED VFR CU MAY STILL POP UP THIS AFTERNOON ESP INM EASTERN WI. SURFACE THROUGH 700 MILLIBAR RIDGE AXES TO DOMINATE THROUGH ABOUT 6Z TONIGHT. THEN DECENT WARM AIR ADVECTION GETS UNDERWAY QUICKLY. SOUNDINGS SATURATE FROM THE TOP/DOWN LATER TONIGHT. WITH STRONG WAVE APPROACHING...700 VERTICAL MOTION PEAKS AROUND MIDDAY IN KMSN AND SHIFTS INTO EASTERN WI DURING THE AFTERNOON. WILL LOWER CEILINGS TO MVFR LEVELS IN SC WI SUNDAY MORNING AND THEN DO SO IN THE EASTERN TAF SITES DURING THE AFTERNOON. RAIN LOOKS FAIRLY EXTENSIVE...GIVEN STRENGTH OF SYSTEM. PC && .PREV DISCUSSION... /ISSUED 329 AM CDT SAT OCT 29 2011/ TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM TO HIGH SURFACE TROUGH HAS MOVED EAST OVER LAKE MICHIGAN...BUT STILL UNDER UPPER CYCLONIC FLOW UNTIL THE NOON HOUR...WITH 500 MB TEMPERATURES OF -30C TO -34C...850 MB TEMPS AROUND -3C THROUGH THE MORNING. CU RULE SHOWS SCT-BKN BETWEEN 12Z AND 18Z IN NE HALF OF CWA...THOUGH FORECAST SOUNDINGS DRIER AND LEANING TOWARD SCATTERED STRATOCUMULUS AT WORST. 00Z NAM HAD BETTER INITIALIZATION OF SFC DEW POINTS...CAPTURING DEW POINTS IN THE TEENS OVER WRN IA FRIDAY AFTERNOON UNDER SURFACE RIDGE AXIS. WHILE THE DRIEST AIR IS EXPECTED TO SLIDE TO THE SOUTH OF THE FORECAST AREA...STILL LOWERED DEW POINTS A FEW DEGREES FROM GUIDANCE. WITH 925MB TEMPS AROUND +4C NE TO +5C WEST..AND ACCOUNTING FOR A 2 DEGREE C SUPERADIABATIC BUMP WITH THE DRY AIR...HIGHS IN THE LOWER 50S NORTHEAST TO MID 50S SOUTHWEST LOOK REASONABLE. DECENT OMEGA AND STRONG Q-VECTOR CONVERGENCE AFTER 06Z AS 850-700MB WARM AIR ADVECTION OVERSPREADS SOUTHERN WISCONSIN...WITH THE 850 MB THERMAL RIDGE ON TOP OF THE AREA BY 12Z SUNDAY...A BIT SLOWER ON 12Z ECMWF. HOWEVER 295K ISENTROPIC SURFACES KEEP LOWER CONDENSATION PRESSURE DEFICITS TO THE WESTERN CWA TOWARDS 12Z SO WILL HAVE SLIGHT CHANCE POPS THERE. PRECIPITATION SHOULD QUICKLY FILL IN AND SPREAD EAST AFTER 12Z SUNDAY. THE WARM AIR ADVECTION AND INCREASING CLOUD COVER WILL LEAD TO EARLY OVERNIGHT LOWS IN THE MID 30S...WITH WARMER UPPER 30S TO AROUND 40 NEAR THE LAKE...AROUND 03Z TO 06Z THEN STEADY TO SLOWLY RISING TEMPERATURES. SUNDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH MODELS ARE NOW IN EVEN BETTER AGREEMENT FOR THE LOW PRESSURE SYSTEM MOVING THROUGH ON SUNDAY. SOME SLIGHT PLACEMENT DIFFERENCES REMAIN...BUT SEEMS MODELS ARE TRENDING TOWARD MORE NORTHERN SOLUTION. SEEING MODERATE 850-700 MB WARM AIR ADVECTION...ALONG WITH FAIRLY DEEP MOISTURE AND Q-VECTOR CONVERGENCE. ALSO...30-40 KT LOW LEVEL JET POINTING INTO SRN WI BY LATE MORNING. MODELS HAVE BEEN ADVERTISING THIS FOR A WHILE...AND HAVE BEEN PRETTY STEADY...SO OPTED TO BUMP POPS UP TO CATEGORICAL FOR THE DAYTIME PERIOD. MAY SEE SHOWERS LINGER INTO THE EVENING...WITH THE BEST CHANCE IN THE EAST. CLOUDS WILL LIKELY PERSIST THROUGH THE NIGHT WITH THE SFC AND UPPER LOWS OVERHEAD. WENT ON THE COOL SIDE OF MODELS FOR HIGH TEMPS WITH CLOUDS/RAIN EXPECTED FOR MUCH OF THE NORMAL HEATING HOURS. MONDAY AND TUESDAY...FORECAST CONFIDENCE...MEDIUM HIGH PRESSURE WILL RETURN TO THE REGION MONDAY...BRINGING A RETURN TO QUIET WEATHER FOR THE BEGINNING OF THE WORK WEEK. HIGH TEMPERATURES WILL LIKELY WARM TO A BIT ABOVE NORMAL BY TUESDAY...WITH SOUTHERLY WINDS DEVELOPING AHEAD OF THE NEXT APPROACHING LOW. WEDNESDAY THROUGH FRIDAY...FORECAST CONFIDENCE...MEDIUM MODELS CONTINUE TO SHOW WIDESPREAD PRECIP DEVELOPING WEDNESDAY WITHIN BAROCLINIC ZONE STRETCHED ACROSS THE FORECAST AREA. QUITE A FEW DIFFERENCES IN MODELS WITH TIMING OF PRECIP AND SUBSEQUENT SFC LOW DEVELOPMENT ALONG THE BAROCLINIC ZONE. DIFFERENCES ENOUGH TO HOLD TO HIGH END CHANCE FOR THE MOMENT...BUT WILL LIKELY SEE POPS GO UP OVER THE NEXT DAY OR TWO AS DETAILS BECOME MORE CLEAR. WENT WITH NEAR NORMAL TEMPS WEDNESDAY PER CURRENT MODELS...THOUGH WILL LIKELY BE COOLER IF ENDS UP RAINING MOST OF THE DAY. CARRIED SOME CHANCE POPS INTO THURSDAY...AS THE GFS BRINGS THE SFC LOW TO JUST SOUTH OF CHICAGO BY THURSDAY EVENING. ECMWF KEEPS THE LOW FAR ENOUGH SOUTH TO KEEP THINGS DRY. GENERALLY LOOKS QUIET THEN FOR FRIDAY. LOOKS LIKE BELOW NORMAL TEMPS FOR THURSDAY AND FRIDAY ON THE COOL SIDE OF THE DEPARTING SYSTEM. AVIATION/12Z TAFS/... PATCHY FOG WILL BURN AWAY BY 15Z...THEN QUIET VFR CONDITIONS INTO THE EVENING WITH MAINLY CLEAR SKIES AND LIGHT WEST WINDS. CIRRUS/AC ON THE INCREASE AFTER 00Z SUNDAY FROM WEST TO EAST...BUT REMAIN VFR THROUGH THE FORECAST PERIOD. WHILE FAR WESTERN FORECAST AREA WILL SEE PRECIPITATION MOVE IN AROUND 12Z SUNDAY...TAF SITES WILL REMAIN DRY...EVEN MKE THROUGH 18Z SUNDAY. SOME GUSTS TO 25 TO 30 KNOTS COULD BE POSSIBLE AT EASTERN TAF SITES AROUND/AFTER 12Z UNTIL LOWER CLOUDS AND PRECIPITATION MOVE IN. WILL HAVE TO WATCH FOR LOW-LEVEL WIND SHEAR POTENTIAL LATE TONIGHT AS 600-2000 FT WINDS INCREASE TO 30 TO 35 KNOTS AFTER 06Z SUNDAY. RIGHT NOW EXPECT CLOUDS AND SURFACE GRADIENT TO BE SUFFICIENT TO PREVENT TOTAL DECOUPLING OF SURFACE WINDS...BUT WILL NEED TO BE WATCHED. MARINE... SURFACE RIDGING BRINGS LIGHT WEST WINDS AND MAINLY CLEAR CONDITIONS INTO TONIGHT. SOUTH WINDS INCREASE RAPIDLY OVERNIGHT INTO SUNDAY AS SURFACE LOW APPROACHES FROM THE WEST. TIGHT PRESSURE GRADIENT FROM SURFACE UP TO 3000 FT TO 4000 FT WILL PRODUCE GUSTS OF 25 TO 30 KNOTS...WITH HIGHER GUSTS OVER THE OPEN WATERS BEYOND 5 NAUTICAL MILES...DURING THE DAY SUNDAY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR SUNDAY. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && TODAY/TONIGHT AND AVIATION/MARINE...REM SUNDAY THROUGH FRIDAY...DDV
Hazardous weather outlook, Oct 29, 10:21 AM CDT, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1021 AM CDT SAT OCT 29 2011 WIZ046-047-051-052-056>060-062>072-300915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 1021 AM CDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE NEXT SEVEN DAYS. LMZ643>646-300915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1021 AM CDT SAT OCT 29 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT ADVISORY CRITERIA ON SUNDAY AS BREEZY SOUTH WINDS DEVELOP AHEAD OF LOW PRESSURE APPROACHING FROM MINNESOTA. A GALE WARNING IS IN EFFECT SUNDAY FOR SOUTHERLY GALES OVER THE OPEN WATERS BEYOND 5 NAUTICAL MILES FROM SHORE. GEHRING WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.